# SDR ASAA2016102918508

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 31,725 hours, 9,649 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHROUD SEGMENT 2:00 O'CLOCK POSITION THIRD BOLT DOWN, NUTPLATE DAMAGED.  ACFT GROUNDED. REMOVED AND REPLACED DAMAGED NUTPLATE, IAW SRM 51-40-02.
